English  |  正體中文  |  简体中文  |  Items with full text/Total items : 90437/105768 (86%)
Visitors : 10976704      Online Users : 557
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://asiair.asia.edu.tw/ir/handle/310904400/9505


    Title: A recursive solution to an occupancy problem resulting from TDM radio communication application
    Authors: Jyu-Wei Wang
    Keywords: Occupancy problem;Multiple access capability;Time division multiplexing
    Date: 1999-06
    Issue Date: 2010-05-12 09:11:41 (UTC+8)
    Publisher: Asia University
    Abstract: In this paper we treat an occupancy problem: the probability that m out of n boxes each have exactly one ball resulting from distributing k balls into n boxes. The solution to this problem is given by a set of recursive expressions. By translating these formulae into a computer program, one can easily obtain the numerical results.
    Relation: Applied Mathematics and Computation 101(1): 1-3
    Appears in Collections:[光電與通訊學系] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown272View/Open


    All items in ASIAIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback